Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-8517

Gorla, E (2008). A generalized Gaeta's theorem. Compositio Mathematica, 144(3):689-704.

[img]PDF (Verlags-PDF) - Registered users only
1253Kb
[img]
Preview
Accepted Version
PDF
227Kb

Abstract

We generalize Gaeta’s theorem to the family of determinantal schemes. In other words, we show that the schemes defined by minors of a fixed size of a matrix with polynomial entries belong to the same G-biliaison class of a complete intersection whenever they have maximal possible codimension, given the size of the matrix and of the minors that define them.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:21 May 2008
Deposited On:14 Jan 2009 11:31
Last Modified:27 Nov 2013 22:41
Publisher:London Mathematical Society
ISSN:0010-437X
Additional Information:Copyright: Cambridge University Press
Publisher DOI:10.1112/S0010437X07003375
Related URLs:http://arxiv.org/abs/math/0701456
Citations:Web of Science®. Times Cited: 7
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page